# SDR CALA2022040800934

- Difficulty date: April 4, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Make and model: Airbus A300*
- Aircraft serial: 1842
- Aircraft time: 57,455 hours, 24,998 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER CALA2022040800934 SUBMITTED ON 04/08/22.RH LANDING LIGHT INOP. REMOVED AND REPLACED RH RETRACTABLE LANDING LIGHT ASSY IN REF TO AMM 33-42-11. OPS CHECK GOOD.
